# SDR TWAA0002905

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110 - 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, THE CABIN FLOOR SUPPORT WAS CORRODED AT STA 1110 TO 1130, AT LBL 12 INCHES.  MADE NEW FLOOR SUPPORT FROM 7075-T6 PER TWA S/N 56-1850.  PRIMED AND INSTALLED PER SRM 51-30-2.
